# SDR AALA20130225012

- Difficulty date: February 25, 2013
- Submitted: March 1, 2013
- Operation: Air carrier
- Aircraft: N837NN
- Make and model: Boeing 737823
- Aircraft serial: 30908
- Aircraft time: 8,805 hours, 3,435 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Unknown
- Condition: Leaking
- Location: Rt Wing
- Stage of operation: TO
- How discovered: O
- Nature of condition: K
- Precautionary procedure: A

## Discrepancy

MAO - CREW REPORTED FUEL LEAKING FROM RIGHT WING VENT ON TAKEOFF.  EMERGENCY DECLARED FLIGHT RETURNED MAO LANDED WITHOUT INCIDENT.  PERFORMED INSPECTION AND TESTS PER 28-21-00-810-801.  SURGE TANK AND FUELING SHUTOFF VALVES AT RIGHT WING ARE WORKING PROPERLY.  NO LEAKAGE NOTED.  SYSTEM GROUND CHECK NORMAL OPERATION.
